# SDR GTIA96NK165

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO BAY STATION 327 TO 370, RIGHT SIDE RBL 17 FLOOR BOARD SUPPORT STRAP CORRODED.  FABRICATED SUPPORT STRAP AND TREATED CORROSION IAW SRM 53-03, 51-10-3.  (M)
